# SDR VNAA0404018

- Difficulty date: April 24, 2004
- Submitted: May 25, 2004
- Operation: Air carrier
- Aircraft: N245PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7919
- Aircraft time: 20 hours, 24 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Emergency Exit
- Part time: 37 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

DURING TAXI RT OVERWING EMERGENCY EXIT CAS MESSAGE ILLUMINATED.  FLIGHT 2303 RETURNED TO GATE.  MAINTENANCE INSPECTED AND DEFERRED THE DOOR INDICATION 52-70-03 CODE C.
